# SDR SIMA20210107002

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 EMERGENCY EXIT LIGHT FLOOR STRIP HAS EXPOSED AND FRAYED WIRES ON STRIP SIDE.-C/A-COMPLETE:INSTALLED NEW FLOOR PROXIMITY LIGHT IAW EMB145 AMM 33-50-12.
